# SDR ASOA2016051314878

- Difficulty date: May 13, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRU FLOOR PAN CRACKED.  RECEIVED 670-53-11-1154.  COMPLIED WITH REO EC/TC 670-53-11-1154.  COMPLIED WITH STEP 2, REO 670-53-11-1154 IAW NDTM PART 1, 51-20-006.  ELEC BAY FLOOR IS CRACKED END OF CRACK IS MARKED.  REMOVED MATERIAL REQUIRED TO ENSURE COMPLETE CRACK REMOVAL IAW SRM 51-12-00-0001-0001-A01.  INSTALLED REMAINING 14EA FASTENERS APPLIED TOP COAT & SEALANT IAW REO 670-53-11-1154.  INSTALLED REMAINING 14EA FASTENER APPLIED TOP COAT & SEALENT IAW REO 670-53-11-1154.
